# SDR AALA202509105825

- Difficulty date: September 8, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 40,044 hours, 16,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT GALLEY DOOR HAS SLIDE STRAPS HANGING DOWN. MAINTENANCE RESTOWED SLIDE STRAP FWD RT GALLEY DOOR, CKS OK PER AMM 25-62-50.
